# SDR C77A201202180003

- Difficulty date: February 14, 2012
- Submitted: February 18, 2012
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 10,674 hours, 6,210 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 17003275005
- Condition: Corroded
- Location: Zone 200
- Part time: 10,674 hours, 6,210 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LEFT FWD FLOOR PANEL IS CORRODED BEYOND SRM LIMITS.  R & R IAW SRM 51-41-02 AND 51-43-02 IAW EO E175-5300-044.
